Free access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 553 - 562
DOI http://dx.doi.org/10.1051/cocv:2003026
Published online 15 September 2003
  1. N. Agwu and C. Martin, Optimal Control of Dynamic Systems: Application to Spline Approximations. Appl. Math. Comput. 97 (1998) 99-138. [CrossRef] [MathSciNet]
  2. M. Camarinha, P. Crouch and F. Silva-Leite, Splines of Class Ck on Non-Euclidean Spaces. IMA J. Math. Control Inform. 12 (1995) 399-410 [CrossRef] [MathSciNet]
  3. P. Crouch and J.W. Jackson, Dynamic Interpolation for Linear Systems, in Proc. of the 29th. IEEE Conference on Decision and Control. Hawaii (1990) 2312-2314
  4. P. Crouch, G. Kun and F. Silva-Leite, Generalization of Spline Curves on the Sphere: A Numerical Comparison, in Proc. CONTROLO'98, 3rd Portuguese Conference on Automatic control. Coimbra, Portugal (1998).
  5. P. Crouch and F. Silva-Leite, The Dynamical Interpolation Problem: On Riemannian Manifolds, Lie Groups and Symmetric Spaces. J. Dynam. Control Systems 1 (1995) 177-202. [CrossRef] [MathSciNet]
  6. M. Egerstedt and C. Martin, Optimal Trajectory Planning and Smoothing Splines. Automatica 37 (2001).
  7. M. Egerstedt and C. Martin, Monotone Smoothing Splines, in Proc. of MTNS. Perpignan, France (2000).
  8. D. Nychka, Splines as Local Smoothers. Ann. Statist. 23 (1995) 1175-1197. [CrossRef] [MathSciNet]
  9. C. Martin, M. Egerstedt and S. Sun, Optimal Control, Statistics and Path Planning. Math. Comput. Modeling 33 (2001) 237-253. [CrossRef]
  10. R.C. Rodrigues, F. Silva-Leite and C. Sim oes, Generalized Splines and Optimal Control, in Proc. ECC'99. Karlsruhe, Germany (1999).
  11. S. Sun, M. Egerstedt and C. Martin, Control Theoretic Smoothing Splines. IEEE Trans. Automat. Control 45 (2000) 2271-2279. [CrossRef] [MathSciNet]
  12. G. Wahba, Spline Models for Observational Data. CBMS-NSF Regional Conference Series in Applied Mathematics. SIAM, Philadelphia (1990).
  13. E.J. Wegman and I.W. Wright, Splines in Statistics. J. Amer. Statist. Assoc. 78 (1983).
  14. Z. Zhang, J. Tomlinson and C. Martin, Splines and Linear Control Theory. Acta Math. Appl. 49 (1997) 1-34. [CrossRef]